# SDR ASAA2012112293356

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 16,289 hours, 5,158 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT,  A LEFT CDU FAIL LIGHT CAME ON.  PERFORMED DFCS BITE PROCEDURE REF SIM TASK 22-11-801.  NO CURRENT FAULT. PERFORMED FMC BITE FAULT ISOLATION FIM TASK 22-11-811. NO FAULTS NOTED AFTER INITIAL EVALUATION.  PERFORMED FMCS FLIGHT MANAGEMENT SYS BITE TEST REF SIM TASK 34-61-801. NO CURRENT FAULTS. GROUND VERIFICATION CHECKS GOOD.
